This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Lemsip Max Cold & Flu Relief Day & Night Capsules 16s

View all Lemsip

Each Day capsule contains:

Paracetamol 500mg - Action - Analgesic - Relief of... Headache, sore throat, fever, lethargy, body aches and pains

More Product Information
Great value! on selected Winter Medicines
  Check store availability
 

Related Items


Product Information


Each Day capsule contains:

Paracetamol 500mg - Action - Analgesic - Relief of... Headache, sore throat, fever, lethargy, body aches and pains

Features

Round the clock day & night relief

Benefits

Phenylephrine hydrochloride 6.1mg - Action - Decongestant - Relief of... Nasal congestion

Caffeine 25 mg - Action - Mild stimulant - Relief of... Lethargy, sluggishness and fatigue

Each Night capsule contains:

Ingredients Paracetamol 500mg - Action - Analgesic - Relief of... Headache, sore throat, fever, lethargy, body aches and pains

Ingredients Phenylephrine hydrochloride 6.1 mg - Action Decongestant - Relief of... Nasal congestion

This Night Capsule does not contain any ingredients to make you drowsy.

Warnings or Restrictions

DO NOT EXCEED THE STATED DOSE KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. Consult your pharmacist or doctor if: you are pregnant, you are being prescribed medicine or are allergic to any of the ingredients. If symptoms persist consult your doctor.

Warnings.

CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Product Specification

Each Day Capsule Contains: Paracetamol 500Mg, Phenylephrine Hydrochloride 6.1 Mg, Caffeine 25 Mg,Each Night Capsule Contains: Paracetamol 500Mg, Phenylephrine Hydrochloride 6.1 Mg

Size (0) Unit (EA) Height (7) Width (8.6) Depth (3)

Product code: 105414

Product Uses

See leaflet for further information.

Directions

How to take: The capsules should be swallowed whole with water. Do not chew.

How much to take: Adults and children over 12 years: Two red and yellow capsules every 4-6 hours during the day to a maximum of 3 doses. Do not exceed 6 red and yellow capsules in any 24 hours. Two blue and red capsules to be taken at night. Do not exceed 8 capsules in total in any 24 hours. Do not give to children under 12 years.

Delivery (United Kingdom)


NEW - Order & Collect in 30 min*FREE

Picked from store *during store opening hours


Order & CollectFREE

order before 6pm - arrives within 5 working days


Standard Delivery£3.00*

order before 6pm - arrives within 5 working days
- *Free for Health & Beautycard members when you spend £10 or more
- *Free for non-members when you spend £15 or more
- All other orders £3


Next Day Order & Collect£1.50*

order before 6pm - arrives next day after 1pm
*Free with orders over £15


Next Day Delivery£5.50

order before 4pm - arrives next day

Delivery (United Kingdom)

Third Party Delivery - Free with orders over £10

Despatched directly from our supplier, with delivery within within 5 working days. Sorry, we cannot Delivery this item to store for collection.

Republic of Ireland


Standard Delivery£3.00*

Order before 2pm - arrives within 5 working days
*FREE for Health & Beautycard members when you spend £10 or more
*FREE for non-members when you spend £15 or more
All other orders £3


NEW - Order & Collect in 30 min*FREE

Picked from store *during store opening hours


Order & CollectFREE

Order before 2pm - arrives within 5 working days

Sweden, Denmark & Finland


Standard Delivery9.99

Arrives 7 working days

For more information on delivery options please click here.

Link to top of current page.
Link to display social media share links
Please wait...